加载中…
In this paper, we consider all possible variants of Choi matrices of linear maps, and show that they are determined by non-degenerate bilinear forms on the domain space. We will do this in the setting of finite dimensional vector spaces. In case of matrix algebras, we characterize all variants of Choi matrices which retain the usual correspondences between -superpositivity and Schmidt number as well as -positivity and -block-positivity. We also compare de Pillis’ definition [Pacific J. Math. 23 (1967), 129–137] and Choi’s definition [Linear Alg. Appl. 10 (1975), 285–290], which arise from different bilinear forms.

生成讲解博客的中文版本

生成AI智能校验的中文版本